# SDR 2013FA0000029

- Difficulty date: January 8, 2013
- Submitted: January 16, 2013
- Operation: General aviation
- Aircraft: N946DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0446
- Aircraft time: 3,359 hours
- Engine: Cont IO240B
- Engine time: 1,386 hours
- Propeller: Snsnch W69EK63
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Part number: NOTPUBLISHED
- Condition: Loose
- Location: Fuel System
- Part time: 3,359 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

THE ACFT REPORTED A SIGNIFICANT FUEL LEAK.  INSPECTION REVEALED A LOOSE JAM-NUT. LESS THAN FINGER TIGHT, CAUSING FUEL TO FLOW FREELY PAST THE SHUTOFF VALVE PACKING.  THIS APPEARS TO HAVE BEEN TRIGGERED BY THE OPERATION OF THE FUEL SHUTOFF VALVE DUE TO A DIFFERENT MINOR INCIDENT.
